Nonlinear Dynamics, ( ISI ), Volume (1), No (1), Year (2016-10) , Pages (1-5)

Title : ( Comments on “A discrete method to solve fractional optimal control problems” (Nonlinear Dyn, DOI:10.1007/s11071-014-1378-1) )

Authors: Seyed Ali Rakhshan , Sohrab Effati , Ali Vahidian Kamyad ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this note, we address a controversial issue in the paper entitled “A discrete method to solve fractional optimal control problems” published in the Journal of Nonlinear Dynamics with DOI,10.1007/s11071-014-1378-1 . We have shown that the numerical method used in the above paper to solve the fractional optimal control problem does not satisfy given conditions.

Keywords

, Fractional optimal control problem, Discrete method, Caputo fractional derivatives, Riemann Liouville fractional
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1058871,
author = {Rakhshan, Seyed Ali and Effati, Sohrab and Vahidian Kamyad, Ali},
title = {Comments on “A discrete method to solve fractional optimal control problems” (Nonlinear Dyn, DOI:10.1007/s11071-014-1378-1)},
journal = {Nonlinear Dynamics},
year = {2016},
volume = {1},
number = {1},
month = {October},
issn = {0924-090X},
pages = {1--5},
numpages = {4},
keywords = {Fractional optimal control problem- Discrete method- Caputo fractional derivatives- Riemann Liouville fractional derivatives},
}

[Download]

%0 Journal Article
%T Comments on “A discrete method to solve fractional optimal control problems” (Nonlinear Dyn, DOI:10.1007/s11071-014-1378-1)
%A Rakhshan, Seyed Ali
%A Effati, Sohrab
%A Vahidian Kamyad, Ali
%J Nonlinear Dynamics
%@ 0924-090X
%D 2016

[Download]